Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 402, NWS Atlanta, GA

October 10, 2020Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Oct 10, 2020, 10:25 PM EDT for Fulton County, Georgia. It was in force for 60 min.

The area

The outline as issued.

The facts

Issued
Oct 10, 2020, 10:25 PM EDT (02:25 UTC)
Expired
Oct 10, 2020, 11:25 PM EDT
In force
60 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Fulton County, GA

The radar

The Atlanta radar (KFFC), 77 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek below Hog Wallow at Roswell (RWSG1). The gauge peaked at 11.11 ft at Oct 11, 2020, 5:00 AM EDT.

actionminormoderate5101510/1110/12
Action stage
9 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335757, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

512 
WGUS42 KFFC 110225
FLWFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1025 PM EDT Sat Oct 10 2020

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Big Creek below Hog Wallow Creek near Roswell affecting Fulton 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at weather.gov/atlanta.


GAC121-111430-
/O.NEW.KFFC.FL.W.0402.201011T0225Z-000000T0000Z/
/RWSG1.1.ER.201011T0208Z.201011T0215Z.000000T0000Z.NO/
1025 PM EDT Sat Oct 10 2020

The National Weather Service in Peachtree City has issued a

* Flood Warning for
  the Big Creek below Hog Wallow Creek near Roswell.
* From this evening until further notice.
* At 10:15 PM EDT Saturday the stage was 10.3 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 10 feet, Flood Stage is reached.  Minor flooding of 
  woodlands and grassy areas begin along the creek upstream and 
  downstream from the gage off Oxbo Drive in the Roswell area.  Also 
  high water continues to encroach into the Big Creek Park two miles 
  downstream along Roswell Road and Riverside Road. If the Roswell 
  gage on the Chattahoochee River is 8 feet or higher...then the 
  combination of flows will cause the access road to the Huntcliff 
  horse stables across from Azalea Park to begin to flood.


&&

LAT...LON 3404 8433 3402 8430 3401 8434 3400 8436
      3404 8436

$$
1 follow-up statement
168 
WGUS82 KFFC 110325
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1125 PM EDT Sat Oct 10 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Big Creek below Hog Wallow Creek near Roswell affecting Fulton 
  County.

GAC121-110430-
/O.CAN.KFFC.FL.W.0402.000000T0000Z-201011T0325Z/
/RWSG1.1.ER.700119T1306Z.700119T1306Z.700119T1306Z.NO/
1125 PM EDT Sat Oct 10 2020

...The Flood Warning for the Big Creek below Hog Wallow Creek near 
Roswell has been cancelled...

The Flood Warning is cancelled for
  the Big Creek below Hog Wallow Creek near Roswell.
* At 11:15 PM EDT Saturday the stage was 9.9 feet.
* Flood stage is 10 feet.
* Forecast...No forecast is available for this location.


&&

LAT...LON 3404 8433 3402 8430 3401 8434 3400 8436
      3404 8436

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Oct 10, 9:33 PM EDT, 52 minutes earlier.

Area forecast discussion, Oct 10, 9:33 PM EDT, 52 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
933 PM EDT Sat Oct 10 2020

.UPDATE...
Tornado watch has expired. Expanded the Flash Flood Watch to
include portions of north and north central Georgia.

&&

.PREV DISCUSSION... /Issued 749 PM EDT Sat Oct 10 2020/

UPDATE...
Strong band of thunderstorms continues to move across the metro
ATl area this evening. Conditions remain conducive for brief
tornadoes to form along this line as shear remains fairly high for
the next several hours. Tweaked pops earlier to reflect current
conditions and any additional waves overnight.

PREV DISCUSSION... /Issued 328 PM EDT Sat Oct 10 2020/

SHORT TERM /Tonight through Sunday Night/...

Tropical Depression Delta was located over western MS this
afternoon and should track northeastward overnight...arriving
over the southern Appalachians as an open wave Sunday morning.
The surface warm front appears to have moved into north GA except
for the far northern counties where easterly winds and some patchy
fog persist. Continued southerly flow of moist unstable air
should produce periods of showers and a few thunderstorms through
much of the afternoon and overnight. The best chance for strong
storms appears to be through 01z and a portion of north and west
GA is under a Tornado Watch until then. Best pops remain over
north GA on Sunday as the remains of Delta pass across the area.
So the FFA will remain in place until Sunday evening. Storm totals
range form two to four inches in the watch area with lesser
amounts elsewhere.

41

LONG TERM /Monday through Saturday/...

By Monday, the remnants of Hurricane Delta will be pushed out of the
area with primarily dry and mostly sunny days expected through the
long term forecast. While dry air will have moved in with in the
upper-levels, ample moisture will remain near the ground with the
aftermath of the rain system. With an upper-level trough over the
upper Mississippi River Valley bringing positive differential
vorticity advection over the area by Monday morning, light lift could
produce some shallow light showers and drizzle Monday morning, but
chances of accumulating rain is low for any given area at the
moment.

As the upper-level trough passes trough the Eastern CONUS, it'll
bring with it a cold front that's expected to move through the
forecast area Monday night through Tuesday morning, with lows
dropping into the 50s Tuesday night; low 50s for North Georgia, and
upper 50s for Central Georgia. The frontal passage is expected to be
mostly dry but an outside chance for some showers are possible for
far North Georgia. Behind the front a strong, continental high
pressure will move into the region. From then on, quasi-zonal
conditions will setup for several day until our next upper-level
wave moves through on Friday with another strong cold front. Again,
this front is mostly expected to be dry but the moisture with this
system is trending upwards so slight chance Pops have been added to
the forecast. Afterwards highs around 80 for the metro for most of
the week should drop to around 70 on Friday afternoon.

Thiem

AVIATION...
00Z Update...
Strong line of storms continues to impact the ATL area. Hi res
models do show a break in the convection for a few hours after
4-5Z, but another wave is possible towards 12Z. Winds remain on
the east side overnight and through the early afternoon tomorrow
but a wind shift to the sw is anticipated in the mid afternoon.

//ATL Confidence...00Z Update...
med confidence.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  78  66  81 /  80  70  40  10
Atlanta         69  74  66  80 / 100  80  30   5
Blairsville     65  71  62  77 / 100  90  60  20
Cartersville    69  75  65  82 / 100  80  40  10
Columbus        71  79  67  84 /  90  50  10   5
Gainesville     67  73  66  79 / 100  80  50  10
Macon           72  83  66  86 /  60  40  20   5
Rome            69  75  66  83 /  90  90  40   5
Peachtree City  70  75  65  81 / 100  70  30   5
Vidalia         74  85  69  85 /  50  60  30   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday evening for the following
zones: Cherokee...Cobb...Dawson...DeKalb...Fannin...Forsyth...
Gilmer...Gwinnett...Hall...Lumpkin...Murray...North Fulton...
Pickens...Towns...Union...White.

&&

SHORT TERM...NListemaa
LONG TERM....Thiem
AVIATION...NListemaa
Hazardous weather outlook, Oct 10, 2:21 PM EDT, 8 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
221 PM EDT Sat Oct 10 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
221 PM EDT Sat Oct 10 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

...A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF WEST CENTRAL AND
NORTHWEST GEORGIA THROUGH 9 PM EDT...

...A FLASH FLOOD WATCH WILL BE IN EFFECT FROM 5 PM EDT THROUGH 12
AM MONDAY FOR THE NORTHEAST GEORGIA MOUNTAINS

A line of heavy showers and scattered thunderstorms are expected
to move through the forecast are this afternoon through this
evening in association with the remnants of Hurricane Delta. A few
weak and brief tornadoes will be possible with this line of storms in
portions of west central and northwest Georgia this afternoon into
this evening. Other hazards will include occasional strong wind
gusts and periods of consistent moderate to heavy rainfall. The
heaviest rainfall totals are expected to occur in the higher
elevations where an average of 2 to 4 inches could accumulate
with locally higher amounts possible. Therefore, and Flash Flood
Watch will also be in effect for these areas of northeast Georgia
from 5 pm through midnight on Sunday Night / Monday Morning

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated thunderstorms and periods of heavy rainfall will continue
across north and central Georgia Sunday as the remnants of
Hurricane Delta continue to move by the area. Isolated flooding
and flash flooding will be possible, especially across
northeastern Georgia, where the heaviest rainfall is currently
forecast to occur. A Flash Flood Watch will be in effect until
midnight Sunday Night for portions of far north and northeast
Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, Oct 10, 9:46 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
946 PM EDT SAT OCT 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TORNADO          1 SW NEWNAN             33.37N  84.81W
10/10/2020                   COWETA             GA   EMERGENCY MNGR

            NEWNAN HIGHSCHOOL SUSTAINED STRUCTURAL DAMAGE FROM THE
            RESULT OF A TORNADO.

&&

EVENT NUMBER FFC2001233

TV
Special weather statement, Oct 10, 9:46 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
946 PM EDT Sat Oct 10 2020

GAZ025-035>037-047-110215-
Jackson GA-Walton GA-Barrow GA-Clarke GA-Oconee GA-
946 PM EDT Sat Oct 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JACKSON...NORTHEASTERN
WALTON...SOUTHEASTERN BARROW...WESTERN CLARKE AND NORTHWESTERN OCONEE
COUNTIES UNTIL 1015 PM EDT...

At 945 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Good Hope, or near
Monroe...moving north at 35 mph.

  HAZARD...enhanced risk of a brief tornado.

  IMPACT...Storms embedded within a tropical rainband have exhibited
           localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Winder, Monroe, Statham, Bogart, Bethlehem, Good Hope, Athens-Clarke
County, Bear Creek Reservoir, Fort Yargo State Park, Pannell,
Campton, Russell and Gratis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3374 8361 3375 8371 3401 8374 3405 8358
      3397 8345
TIME...MOT...LOC 0145Z 192DEG 32KT 3381 8364
Local storm report, Oct 10, 9:50 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
950 PM EDT SAT OCT 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TORNADO          3 N NEWNAN              33.41N  84.79W
10/10/2020                   COWETA             GA   EMERGENCY MNGR

            TREES DOWN ACROSS HOWARD HUGHES RD MAKING IT
            IMPASSABLE.

&&

EVENT NUMBER FFC2001234

TV
Special weather statement, Oct 10, 9:53 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
953 PM EDT Sat Oct 10 2020

GAZ054>057-110230-
Fayette GA-Clayton GA-Spalding GA-Henry GA-
953 PM EDT Sat Oct 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FAYETTE...CLAYTON...
NORTHERN SPALDING AND WESTERN HENRY COUNTIES UNTIL 1030 PM EDT...

At 953 PM EDT...a line of strong thunderstorms was along a line
extending from near Riverdale to Woolsey...and moving northeast at 30
mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Fayetteville, Jonesboro, Stockbridge, Forest Park, Riverdale,
Hampton, Morrow, Lovejoy, Lake City, Brooks, Woolsey, Sunny Side,
Lake Spivey, Rex, Inman, Hidden Valley Park, Jw Smith Reservoir,
Conley, Birdie and Ellenwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3355 8447 3355 8446 3360 8446 3365 8434
      3364 8428 3365 8425 3363 8424 3363 8423
      3365 8422 3365 8420 3332 8422 3331 8449
TIME...MOT...LOC 0153Z 211DEG 26KT 3356 8438 3337 8440
Local storm report, Oct 10, 10:13 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1013 PM EDT SAT OCT 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     TORNADO          1 NE PORTERDALE         33.58N  83.88W
10/10/2020                   NEWTON             GA   EMERGENCY MNGR

            *** 2 INJ *** A TORNADO TRACKED FROM THE INTERSECTION
            OF WASHING ST SW AND FLAT SHOALS ROAD TO TURNER LAKE
            CIRCLE CAUSING TREE AND STRUCTURAL DAMAGE ALONG ITS
            PATH.

&&

EVENT NUMBER FFC2001235

TV
Local storm report, Oct 10, 10:25 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1025 PM EDT SAT OCT 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     TORNADO          3 WNW BELMONT           33.73N  84.22W
10/10/2020                   DEKALB             GA   EMERGENCY MNGR

            FOUR LARGE TREES WERE REPORTED DOWN ALONG OAK VALLEY
            ROAD SOUTH OF GLENWOOD RD.

&&

EVENT NUMBER FFC2001236

TV

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 8:00 PM EDTSpecial Weather StatementFFCFulton30 min
Oct 10, 8:06 PM EDTTornado WarningFFCDeKalb24 min
Oct 10, 8:33 PM EDTTornado WarningFFCDeKalb, Gwinnett27 min
Oct 10, 8:36 PM EDTSpecial Weather StatementFFCRockdale24 min
Oct 10, 8:55 PM EDTFlash Flood WarningFFCClayton, Cobb, DeKalb, Fulton6 hr
Oct 10, 8:59 PM EDTSpecial Weather StatementFFCClayton31 min
Oct 10, 9:32 PM EDTRiver Flood WarningFFCDeKalb7 hr
Oct 10, 9:44 PM EDTRiver Flood WarningFFCFulton4 hr
Oct 10, 9:46 PM EDTSpecial Weather StatementFFCBarrow29 min
Oct 10, 9:53 PM EDTSpecial Weather StatementFFCClayton37 min
Oct 10, 10:03 PM EDTFlash Flood WarningFFCClayton, DeKalb, Forsyth, Fulton, Gwinnett, Henry and 1 more6 hr
Oct 10, 10:05 PM EDTRiver Flood WarningFFCCobb6 hr
Oct 10, 10:08 PM EDTRiver Flood WarningFFCDeKalb21 days
Oct 10, 10:12 PM EDTRiver Flood WarningFFCDeKalb, Fulton21 days
Oct 10, 10:13 PM EDTRiver Flood WarningFFCDeKalb, Fulton32 hr
Oct 10, 10:15 PM EDTRiver Flood WarningFFCDeKalb4 hr
Oct 10, 10:18 PM EDTRiver Flood WarningFFCFulton, Gwinnett12 hr
Oct 10, 10:23 PM EDTRiver Flood WarningFFCForsyth, Fulton50 hr
Oct 10, 10:28 PM EDTRiver Flood WarningFFCDeKalb, Fulton7 hr
Oct 10, 10:36 PM EDTFlash Flood WarningFFCBanks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 2 more6 hr
Oct 10, 10:43 PM EDTRiver Flood WarningFFCDeKalb2 hr
Oct 10, 10:54 PM EDTRiver Flood WarningFFCDeKalb, Fulton4 hr
Oct 10, 10:56 PM EDTRiver Flood WarningFFCCobb, Fulton28 hr
Oct 10, 10:58 PM EDTRiver Flood WarningFFCCobb, Fulton24 hr
Oct 10, 10:58 PM EDTRiver Flood WarningFFCDeKalb3 hr
Oct 10, 11:01 PM EDTRiver Flood WarningFFCFulton20 hr
Oct 10, 11:06 PM EDTRiver Flood WarningFFCDeKalb2 hr
Oct 10, 11:12 PM EDTRiver Flood WarningFFCCobb, Fulton26 hr
Oct 10, 11:23 PM EDTRiver Flood WarningFFCForsyth5 hr
Oct 10, 11:26 PM EDTRiver Flood WarningFFCGwinnett23 hr
Oct 10, 11:31 PM EDTRiver Flood WarningFFCCarroll, Coweta, Heard45 hr
Oct 10, 11:39 PM EDTRiver Flood WarningFFCGwinnett3 hr
Oct 10, 11:40 PM EDTRiver Flood WarningFFCGwinnett4 hr
Oct 11, 12:03 AM EDTRiver Flood WarningFFCGwinnett21 days
Oct 11, 12:16 AM EDTRiver Flood WarningFFCFulton, Gwinnett25 hr
Oct 11, 12:19 AM EDTRiver Flood WarningFFCFulton16 hr
Oct 11, 12:20 AM EDTRiver Flood WarningFFCForsyth20 hr
Oct 11, 12:22 AM EDTRiver Flood WarningFFCDawson, Forsyth15 hr
Oct 11, 12:23 AM EDTRiver Flood WarningFFCDeKalb4 hr
Oct 11, 12:47 AM EDTSpecial Weather StatementFFCWhite58 min
Oct 11, 1:05 AM EDTRiver Flood WarningFFCFulton21 days
Oct 11, 1:25 AM EDTRiver Flood WarningFFCCobb116 min
Oct 11, 1:41 AM EDTRiver Flood WarningFFCDawson9 hr
Oct 11, 1:51 AM EDTFlash Flood WarningFFCWhite6 hr
Oct 11, 2:01 AM EDTRiver Flood WarningFFCCoweta24 min
Oct 11, 2:06 AM EDTRiver Flood WarningFFCHall, White21 days
Oct 11, 2:19 AM EDTRiver Flood WarningFFCFulton21 days
Oct 11, 2:22 AM EDTRiver Flood WarningFFCGwinnett, Walton21 days
Oct 11, 2:53 AM EDTRiver Flood WarningFFCCobb, Fulton19 hr
Oct 11, 2:57 AM EDTRiver Flood WarningFFCDeKalb, Fulton2 hr
Oct 11, 3:01 AM EDTRiver Flood WarningFFCDeKalb12 hr
Oct 11, 3:07 AM EDTAreal Flood WarningFFCBanks, Barrow, Cherokee, Clayton, Cobb, Dawson and 11 more3 hr
Oct 11, 4:34 AM EDTRiver Flood WarningFFCCherokee12 hr
Oct 11, 4:37 AM EDTRiver Flood WarningFFCDeKalb21 days
Oct 11, 6:42 AM EDTRiver Flood WarningFFCDeKalb, Rockdale30 hr
Oct 11, 7:03 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding18 hr
Oct 11, 11:25 AM EDTRiver Flood WarningFFCCobb10 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding18 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCCherokee14 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCDeKalb, Rockdale2 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCBarrow, Jackson15 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCNewton, Rockdale33 hr
Oct 11, 7:07 PM EDTRiver Flood WarningFFCFayette, Spalding39 hr
Oct 11, 7:12 PM EDTRiver Flood WarningFFCFulton18 hr
Oct 11, 7:29 PM EDTRiver Flood WarningFFCDeKalb, Gwinnett8 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.